# SDR CALA2022102402930

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 63,810 hours, 28,343 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NA
- Condition: Missing
- Location: Eng #1 Exhst Noz
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 FOUND ON WALK AROUND: #1 ENGINE COMMON EXHAUST NOZZLE APPOX 1 O''CLOCK IS MISSING METAL. SEE PICS ADDED PICS ADD PIC REMOVED NUMBER 1 ENG COMMON NOZZLE ASSEMBLY REF AMM 71-11-11-00-010A. REMOVED AND REPLACED CNA ASSY REF AMM 78-11-11 ALL CHECKS GOOD AT THIS TIME ROTABLE PARTS CHANGE WAS INDICATED - TT # 1818706  SN OFF 8315 NOZZLE, NON-VEC  OFF 31-7811-9-0001 8315 ON 31-7811-9-0001 5825
